논문KCI 등재
Logarithmetically complete monotonicity properties for the ratio of gamma function
1
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
In this paper, several logarithmically complete monotonic func-tions involving the ratio ( x + t)=(x + s), which generalize the results ofChen, Keckic and Alzer , are presented.
참고문헌 (28)
- Abramowitz, M., "Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables(National Bureau of Standards, Applied Mathematics Series 55, 4th printing, with corrections, Washington)" (1965)
- Alzer, H., "Some gamma function inequalities", Math. Comp., 60, pp.337~346 (1993)
- Bondesson, L., "Generalized Gamma Convolutions and related Classes of Distributions and Densities", Lecture Notes in Statistics, 76 (1992), New York
- Bustoz, J., "On gamma function inequalities", Math. Comp., 47, pp.659~667 (1986)
- Chen, Chao-Ping, "Monotonicity and convexity for the gamma function, Art. 100", J. Ineq. Pure Appl. Math., 6(4) (2005)
- Day, W. A., "On monotonicity of the relaxation functions of viscoelastic meterial", Proc. Cambridge Philos. Soc., 67, pp.503~508 (1970)
- Elezovi¶c, N., "The best bounds in Gautschis inequality", Math. Inequal. Appl., 3, pp.239~252 (2000)
- Erber, T., "The gamma functon inequalities of Gurland and Gautschi", pp.27~28 (1960), Skand. Aktuarietidskr
- Feller, W., "An Introduction to Probability Theory and its Applications, Vol. 2" (1966), Wiley, New York
- Frenzen, C. L., "Error bounds for asymptotic expansions of the ratio of two gamma functions", SIAM J. Math. Anal., 18(3), pp.890~896 (1987)
- Gautschi, W., "Some elementary inequalities relating to the gamma and incomplete gamma function", J. Math. Phys., 38, pp.77~81 (1959)
- Giordano, C., "Uni¯ed treatment of GautschiCKershaw type inequalities for the gamma function", J. Comput. Appl. Math., 99, pp.166~175 (1998)
- Haeringen, H. van, "Completely Monotonic and Related Functions(Report 93-108, Faculty of Technical Mathematics and Informatics, Delft University of Technology, Delft, The Nether-lands)" (1993)
- Ke·cki¶c, J. D., "Some inequalities for the gamma function", Publ. Inst. Math.(Beograd) (N.S.), 11, pp.107~114 (1971)
- Kershaw, D., "Some extensions of W. Gautschis inequalities for the gamma function", Math. Comp., 41, pp.607~611 (1983)
- Kimberling, C. H., "A probabilistic interpretation of complete monotonicity", Aequat. Math., 10, pp.152~164 (1974)
- Laforgia, A., "Further inequalities for the gamma function", Math. Comp., 42, pp.597~600 (1984)
- Lorch, L., "Inequalities for Ultraspherical Polynomials and the Gamma Function", J. Approx. Theory, 40, pp.115~120 (1984)
- Magnus, W., "Formulas and Theorems for the Special Functions of Mathematical Physics" (1966), Springer, Berlin
- Merkle, M., "Logarithmic convexity and inequalities for the gamma function", J. Math. Analysis Appl., 203, pp.369~380 (1996)
- Merkle, M., "Convexity, Schur-convexity and bounds for the gamma function involving the digamma function", Rocky Mountain J. Math., 28(3), pp.1053~1066 (1998)
- Merkle, M., "Conditions for convexity of a derivative and some applications to the Gamma function", Aequationes Math., 55, pp.273~280 (1998)
- Palumbo, B., "A generalization of some inequalities for the gamma function", J. Comput. Appl. Math., 88(2), pp.255~268 (1998)
- Qi, F., "A complete monotonicity property of the gamma function", J. Math. Anal. Appl., 296(2), pp.603~607 (2004)
- Wang, L.-X., "Mathematical Handbook" (1979), People's Education Press, Beijing, China
- Widder, D. V., "The Laplace Transform" (1941), Princeton Univ. Press, Princeton, NJ
- Wimp, J., "Sequence Transformations and their Applications" (1981), Academic Press, Nex York
- Zimering, S., "On a Mercerian theorem and its application to the equiconvergence of Cesµaro and Riesz transforms", Publ. Inst. Math. (Beograd) (N.S.), 1, pp.83~91 (1961)
관련 논문AI추천
Logarithmically completely monotonic functions and Gurland's ratio for the gamma functionC. P. Chen, S. L. Zhang, Y. J. Wei장전수학회 · Advanced Studies in Contemporary Mathematics2007 · 제15권 제2호NEW COMPLETE MONOTONICITY PROPERTIES OF THE GAMMA FUNCTIONBatir장전수학회 · Advanced Studies in Contemporary Mathematics2009 · 제19권 제2호SOME LOGARITHMICALLY COMPLETELY MONOTONIC FUNCTIONS RELATED TO THE GAMMA FUNCTIONBai-Ni Guo, Feng Qi대한수학회 · 대한수학회지2010 · 제47권 제6호Some completely monotonic functions involving the gamma and polygamma functionsAi-Jun Li, Chao-Ping Chen대한수학회 · 대한수학회지2008 · 제45권 제1호Inequalities and complete monotonicity for the gamma and related functions최준상, Chao-Ping Chen대한수학회 · 대한수학회논문집2019 · 제34권 제4호COMPLETELY MONOTONIC FUNCTIONS RELATING TO THE GAMMA AND PSI FUNCTIONSX. Li장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2009 · 제12권 제1호
이 간행물의 다른 논문 (10건)
Ward's “calculus of sequences”, q-calculus and the limit q->-1M. Schorkpp. 131-141Van der Waerden's continuity theorem for the commutator subgroups of connected Lie groups and Mishchenko's conjectureA. I. Shternpp. 143-158A note on the alternating sums of powers of consecutive q-integersS.-H. Rim, T. Kim, Y. Simsekpp. 159-164The weighted Heron dual mean in variablesZh.-H. Zhang, V. Lokeshapp. 165-170On colorings of strongly multiplicative and strongly quotient graphsR .K. Zaferani, C. Adigapp. 171-182
